MAUDE Adverse Event Report: Stryker GmbH Smart Toe II Intramedullary Arthrodesis Implant 19mm / 0Deg angle for; Prosthesis, Ankle, Semi-Constrained, Cemented, Metal/Polymer

Stryker GmbH Smart Toe II Intramedullary Arthrodesis Implant 19mm / 0Deg angle for; Prosthesis, Ankle, Semi-Constrained, Cemented, Metal/Polymer
Catalog Number ST019P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Deformity/ Disfigurement (2360); Ambulation or Postural Difficulties (2544); Joint Impingement (4834)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and, if received, will be provided in a supplemental report.
 
Event or Problem Description
The patient reported a history of multiple left foot surgeries involving the toe adjacent to the great toe, including two revision procedures.The patient stated the smart toe implant appears crooked, and the toe intermittently bends and becomes stuck.The patient described the condition as painful, causing difficulty walking, requiring flat-footed ambulation, and resulting in pain with pressure during walking.

Brand Name
Smart Toe II Intramedullary Arthrodesis Implant 19mm / 0Deg angle for
Common Device Name
Prosthesis, Ankle, Semi-Constrained, Cemented, Metal/Polymer
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key24299101
Report Number0008031020-2026-00138
Device Sequence Number10153987
Product Code HSN
UDI-Device Identifier07613252263340
UDI-Public(01)07613252263340(17)260430(10)H39031
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190402
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/30/2026
Device Catalogue NumberST019P
Device Lot NumberH39031
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer07/01/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date07/27/2026
Date Device Manufactured05/26/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale